# SDR AALA201907249010

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 54,606 hours, 31,863 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: C24703003
- Part serial: H1917
- Condition: Faulty
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKE OFF ROLL-ECAM TAKE OFF CONFIG WARNING PARK BRAKE ON REJECT TAKE OFF AT 60 KTS. IAW TSM 32-45-00-810-805-A. VERIFIED BAD PARKING BRAKE SELECTOR VALVE 72GG PLUG A PINS E TO D, REPLACED 72GG IAW AMM 32-45-51. LEAK AND OPS CHECKED OK. REPLACED PARKING BRAKE SELECTOR SWITCH 73GG AS PRECAUTIONARY IAW AMM 32-45-52. ACCOMPLISHED CAT 3 CAPABILITY TEST IAW AMM 22-90-00.
